... today because i was scared of getting sick... i took my first dose at 7pm and as u can see i am still up... don't ache, don't hurt... just can't sleep now... i've been on Lunesta for 6mths and i'm scared to take it tonight, but i don't want to be up all night... my husband is at work and the kids are at my moms... my vision seems a little off and i was just wondering if anyone was up and could give me some advice as to what to do???
I am awake. I have been on Suboxone for seven months or more and I also take a sleeping med. When I was starting Suboxone the sleeping med helped me sleep and get over the tweekyness of it all. After a few weeks the sleeping pill made me so zonked out tired that I no longer needed them. How much Suboxone are you on? :) Sincerely, Subuser31
good mornin stace,that vision problem,get used to it.mine comes and goes too.if your awake for a long time that's when its starts getting like that for me too.my name is subzero58... aka... pete. try to make friends here at, drugs.com your gonna meet some really great and helpful people. add as friend im gone add you if its ok with you...
Hi stace10, You do not say why you are taking subs, if you are getting off opiates, you may have some insomnia. I know how awful that is!!
Everyone here on drugs.com is very kind and helpfull. You will get answers to your question later today, I'm sure. Just hang in there, girl!
Give us more info by "commenting", if you feel like it, and maybe we can help you.
Sure hope you get some sleep!
blurry vision is one of the side effects also not wanting to eat and i have found it makes insomnia worse,but i want to say wait till you get use to it and start slow on the lunesta maybe a half until you get use to it.i take suboxone and also ativan but i have been on ativan for two years so i am use to it.but unfortuanatly i have been on subs for ten months now and i can not find anything that helps with the insomnia..also i want too tell you when your not hungry you need to try and eat something like toast or crackers cause if you dont have something in your stoumach i have found for me it makes you more nausas sorry i cant spell but you get the picture.
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Aug 2009 • 3 answers
I just started suboxone yesterday,i take one 8 mg tab and a half. I still dont feel quite right.does
Posted 5 Nov 2009 • 1 answer
Just want to eat! Started suboxone yesterday and I've only eaten twice! When will I be eating again?
Posted 5 Jan 2010 • 2 answers
Posted 8 Mar 2011 • 2 answers
Posted 8 Sep 2011 • 1 answer